# SDR SWAA2021080544346

- Difficulty date: April 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 BF FOUND BF FOUND TO BE DAMAGED BEYOND ALLOWABLE LIMITS / REMOVED AND REPLACED FWD CARGO FLOOR PANEL 120 BF PER AMM 25-52-10.INSP D38
